# SDR DALA2016092806937

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 49,138 hours, 16,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EXIT SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED THE BULB IAW AMM33-51-06-962-001-002. OPS CHECK GOOD.
